# SDR SWAA2022030351775

- Difficulty date: February 9, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 52,765 hours, 31,090 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stiffener
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL 1 EACH L SHIFFENER AT 663 LRL HAS A 1 INCH CRACK / REMOVED & REPLACED CRACK SHIFFENER WITH NEW ONE PER SRM 51-40-02
